# SDR ABXA9701407

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON LANDING, WHEN GEAR HANDLE PLACED IN THE EXTEND POSITION, RIGHT GEAR DOWN LIGHT DID NOT ILLUMINATE.  ACCOMPLISHED TOWER FLY-BY TO VERIFY GEAR DOWN.  LANDING WAS UNEVENTFUL.  REPLACED RIGHT MLG DOWN LOCK SWITCH, OPS CHECKED GOOD.
